Review: could Diphenhydramine hydrochloride cause Hallucinogen abuse (Drug abuse)?
Summary: Hallucinogen abuse is found among people who take Diphenhydramine hydrochloride, especially for people who are male, 30-39 old, also take medication Morphine, and have Pain.
We study 2,049 people who have side effects while taking Diphenhydramine hydrochloride from FDA and social media. Among them, 23 have Hallucinogen abuse. Find out below who they are, when they have Hallucinogen abuse and more.
You are not alone: join a mobile support group for people who take Diphenhydramine hydrochloride and have Hallucinogen abuse >>>
Diphenhydramine hydrochloride has active ingredients of diphenhydramine hydrochloride. It is often used in insomnia. (latest outcomes from 3,006 Diphenhydramine hydrochloride users)
Hallucinogen abuse (drugs that cause hallucinations) has been reported by people with drug abuse and dependence, pain, depression, back pain, stress and anxiety. (latest reports from 10,559 Hallucinogen abuse patients)
On Jan, 29, 2015: 2,046 people reported to have side effects when taking Diphenhydramine hydrochloride. Among them, 23 people (1.12%) have Hallucinogen Abuse.
Time on Diphenhydramine hydrochloride when people have Hallucinogen abuse * :
Gender of people who have Hallucinogen abuse when taking Diphenhydramine hydrochloride * :
|Hallucinogen abuse||40.00%||60.00% |
Age of people who have Hallucinogen abuse when taking Diphenhydramine hydrochloride * :
|Hallucinogen abuse||0.00%||0.00%||9.52%||14.29%||33.33%||14.29%||14.29%||14.29% |
Severity of Hallucinogen abuse when taking Diphenhydramine hydrochloride ** :
How people recovered from Hallucinogen abuse ** :
Top conditions involved for these people * :
- Pain (3 people, 13.04%)
- Insomnia (1 people, 4.35%)
- Headache (1 people, 4.35%)
Top co-used drugs for these people * :
- Morphine (7 people, 30.43%)
- Alprazolam (6 people, 26.09%)
- Diazepam (6 people, 26.09%)
- Cocaine (6 people, 26.09%)
- Oxycodone hcl (3 people, 13.04%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hallucinogen Abuse while taking Diphenhydramine Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Diphenhydramine hydrochloride and have Hallucinogen Abuse
- support group for people who take Diphenhydramine hydrochloride
- support group for people who have Hallucinogen Abuse
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Diphenhydramine hydrochloride, Hallucinogen abuse
You may be interested at these reviews (Write a review):
- Dyphenhydramine and headaches horrible going one almost 24 hours a day for 4 weeks and cant get them to stop, now looking for cause . think its the dyphenhydramine im taking to help me sleep .
have been taking 3 dyphenhydramine for some time to help me sleep , just in last few weeks began having severe headache almost all the time.. cant get it to go away. just found out it can cause headache and am going to lower my intake to one per night and see if my headaches get better. am taking migrane meds and that hasnt helped a bit so think its not migranes im having. some other reason.
- Nightmare on benadryl
After 5 nights without sleep and not having past bad dreams, the last 2 night's taking walfrin sub, for benadryl has terrified THE WORST OF WORST dream in my 55 years. Peaceful start of a dream then seeing myself or family,friends get slottard.crazy thing is I don't watch scary movies or the news. I think I'm going to pass on this meds, and pass out next time :) thank you,God bless
- Benadryl completed suicide 50 year old
My mother comitted suicide by taking a bottle of Benadryl. She also had been drinking, she had taken xanax and drank beer, she also took 300 Benadryl pills and started having seizures and went to the hospital was brain dead and her heart stopped the next morning.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Leg pain and occasional arm and hand pain
I started having leg pains at night, lower leg felt like the muscle and bone were being pulled causing sharp pain. It was relieved by getting up and walking but would last most of the night.
I finally realized after suffering this over and over for months, that it only happened when I had taken benadryl.
It seems that the benadryl causes it after taking it within one hour, I don't know why I didn't connect this until yesterday. Sometimes, more rarely, I also had arm and hand pain.
More reviews for: Diphenhydramine hydrochloride, Hallucinogen abuse
Comments from related studies:
From this study (2 years ago):
k on Sep, 5, 2012:
Benadryl does not cause PCP abuse, but it can cause a false positive for PCP on a urine drug screen. Do your research.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.